Explicit finite element error estimates for nonhomogeneous Neumann problems
Applications of Mathematics, Tome 63 (2018) no. 3, pp. 367-379
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
The paper develops an explicit a priori error estimate for finite element solution to nonhomogeneous Neumann problems. For this purpose, the hypercircle over finite element spaces is constructed and the explicit upper bound of the constant in the trace theorem is given. Numerical examples are shown in the final section, which implies the proposed error estimate has the convergence rate as $0.5$.
The paper develops an explicit a priori error estimate for finite element solution to nonhomogeneous Neumann problems. For this purpose, the hypercircle over finite element spaces is constructed and the explicit upper bound of the constant in the trace theorem is given. Numerical examples are shown in the final section, which implies the proposed error estimate has the convergence rate as $0.5$.
DOI :
10.21136/AM.2018.0095-18
Classification :
65N15, 65N30
Keywords: finite element methods; nonhomogeneous Neumann problems; explicit error estimates
Keywords: finite element methods; nonhomogeneous Neumann problems; explicit error estimates
@article{10_21136_AM_2018_0095_18,
author = {Li, Qin and Liu, Xuefeng},
title = {Explicit finite element error estimates for nonhomogeneous {Neumann} problems},
journal = {Applications of Mathematics},
pages = {367--379},
year = {2018},
volume = {63},
number = {3},
doi = {10.21136/AM.2018.0095-18},
mrnumber = {3833665},
zbl = {06945737},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/AM.2018.0095-18/}
}
TY - JOUR AU - Li, Qin AU - Liu, Xuefeng TI - Explicit finite element error estimates for nonhomogeneous Neumann problems JO - Applications of Mathematics PY - 2018 SP - 367 EP - 379 VL - 63 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.21136/AM.2018.0095-18/ DO - 10.21136/AM.2018.0095-18 LA - en ID - 10_21136_AM_2018_0095_18 ER -
%0 Journal Article %A Li, Qin %A Liu, Xuefeng %T Explicit finite element error estimates for nonhomogeneous Neumann problems %J Applications of Mathematics %D 2018 %P 367-379 %V 63 %N 3 %U http://geodesic.mathdoc.fr/articles/10.21136/AM.2018.0095-18/ %R 10.21136/AM.2018.0095-18 %G en %F 10_21136_AM_2018_0095_18
Li, Qin; Liu, Xuefeng. Explicit finite element error estimates for nonhomogeneous Neumann problems. Applications of Mathematics, Tome 63 (2018) no. 3, pp. 367-379. doi: 10.21136/AM.2018.0095-18
Cité par Sources :